# SDR 97ZZZX3750

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1849W
- Make and model: Beech A36
- Aircraft serial: E428
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: AHML6NMB
- Condition: Failed
- Location: Nlg Retract
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ROD END BEARING CASE CRACKED CAUSING IT TO SPREAD OPEN; THUS, CAUSING EXTENSION OR RETRACTION OF NOSE GEAR TO BE IMPOSSIBLE.  THIS ROD END WAS FOUND IN THE IMPROPER PLACE POSSIBLY NOT BEING MADE TO TAKE THAT RADIAL LOAD.  BEECH SI NR 0760-010 SUGGESTS THE REPLACEMENT OF ANY BEARINGS WITH AN NMB SUFFIX SUGGEST FOLLOWING PARTS MANUAL VERY CLOSELY WHEN REPLACING PARTS.
